# SDR AALA201711289004

- Difficulty date: November 27, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 21,892 hours, 8,126 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ECAM MESSAGE INDICATED LOW PRESSURE ON LEFT FUEL TANK PUMP 1,  AMBER FAULT LIGHT ON LEFT TANK PUMP 1 SWITCH. ACCOMPLISHED SUCCESSFUL OPERATIONS TEST OF WING TANK FUEL CONTROL IAW AMM 28-21-00.
